# SDR AALA990003

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 12 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT ROW 12 DEF WERE INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIP AT SEAT ROWS 12 DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
